# SDR QXEA200600984

- Difficulty date: April 12, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 11,471 hours, 9,417 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Location: Ground Service
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA - ON FLIGHT 2486, RETURNED TO GATE.  GROUND SERVICE DOOR LEFT OPEN AFTER PUSHBACK.  MAINTENANCE PERFORMED A GVI OF THE GROUND SERVICE DOOR AND SURROUNDING AREAS.  NO DEFECTS WERE FOUND.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
